Vol 27 No 2 (2022)

Vol 27 No 2 (2022)

Nonlinear Analysis: Modelling and Control
Published 2022-03-01

Articles

Yun-hua Weng | Tao Chen | Nan-jing Huang | Donal O'Regan
A new class of fractional impulsive differential hemivariational inequalities with an application
Abstract views 320 | Article downloads (PDF) 273
199-220
PDF
Ganesan Arthi | Nallasamy Brindha | Dumitru Baleanu
Finite-time stability results for fractional damped dynamical systems with time delays
Abstract views 399 | Article downloads (PDF) 382
221-233
PDF
Yanfang Lei | Junmin Li | Ailiang Zhao
Robust piecewise adaptive control for an uncertain semilinear parabolic distributed parameter systems
Abstract views 266 | Article downloads (PDF) 144
234-253
PDF
Ranjit Kumar Upadhyay | Sattwika Acharya
Modeling the recent outbreak of COVID-19 in India and its control strategies
Abstract views 359 | Article downloads (PDF) 250
254-274
PDF
Hemant Kumar Nashine | Anupam Das
Extension of Darbo’s fixed point theorem via shifting distance functions and its application
Abstract views 319 | Article downloads (PDF) 285
275-288
PDF
Yuanchao Si | JinRong Wang
Relative controllability of multiagent systems with pairwise different delays in states
Abstract views 301 | Article downloads (PDF) 278
289-307
PDF
Xiao Liang | Shuo Wang | Ruili Wang | Xingzhi Hu | Zhen Wang
Synchronization of reaction–diffusion Hopfield neural networks with s-delays through sliding mode control
Abstract views 308 | Article downloads (PDF) 196
331-349
PDF
Chongyang Liu | Xiaopeng Yi | Yanli Feng
Modelling and parameter identification for a two-stage fractional dynamical system in microbial batch process
Abstract views 286 | Article downloads (PDF) 211
350-367
PDF
Xueyong Zhou | Mengya Wang
Dynamic analysis of a fractional-order SIRS model with time delay
Abstract views 243 | Article downloads (PDF) 193
368-384
PDF